# SDR AALA20001955

- Difficulty date: November 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 27H INOPERATIVE.  REPLACED EMERGENCY EXIT CONNECTOR PIN AT SEAT 27H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
